# SDR REXA2022101002226

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,991 hours, 31,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SERVICE DOOR EMERGENCY EXTERIOR LIGHT INOP.	RELAMPED SERVICE DOOR EMERGENCY LIGHT IAW CRJ200 AMM 33-51-21. OPS CHECKS GOOD. PN OFF/ON: 1317
